Wydział Matematyki i Informatyki UJ - lista publikacji

3801-3874 z 3874.

1978

74.
Holomorphic functions with polynomial growth, PROCEEDINGS OF THE FIRST FINNISH-POLISH SUMMER SCHOOL IN COMPLEX ANALYSIS (PODLESICE, 1977), (1978), 153-184
72.
On the stable manifold theorems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 26 (1978), no. 4, 337--341
70.
A method of first integrals in turbulent diffusion, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 26 (1978), no. 8, 701--706

1977

68.
Analytic continuation of series of homogeneous polynomials in topological vector spaces, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. ZESZYT 19 (1977), 145--157
67.
Extension of separately analytic functions defined on a cross in the space Cn, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 35--44
66.
Geodesics of order 2, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 121--136
65.
Connections of order r, ANN. POLON. MATH. 34 (1977), no. 1, 69--83
64.
Généralisation des espaces symétriques, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 3, A179--A182
63.
Analytic continuation of pluriharmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 18 (1977), 45-51
62.
On some partial differential-functional equations, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 13--15
61.
Jets suffisants et fonctions de détermination finie (cas Rn→Rp, p≥1), C. R. MATH. ACAD. SCI. PARIS 284 (1977), no. 15, A877–A879
60.
On the asymptotically solvable linear boundary value problem, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 137--143
59.
Remarques sur une généralisation de l'inégalité de S, BERNSTEIN. C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 19, A1211--A1213
58.
Quasianalytic functions in the sense of Bernstein, DISSERTATIONES MATH. (ROZPRAWY MAT.) 147 (1977), 66 pp
57.
A new topology in the space of germs of holomorphic functions on a compact set in Cn, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1227--1232
56.
Isometric dilation of doubly commuting contractions and related models, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1233--1242
55.
Dilations on involution semigroups, PROC. AMER. MATH. SOC. 66 (1977), no. 1, 30--32
54.
A general dilation theorem, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 3, 263--267
53.
Some theorems on partial differential-functional inequalities of parabolic type, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 441 Prace Mat. Zeszyt 18 (1977), 93--104
52.
Uniqueness of solutions of the Cauchy problem for first order differential-function equations, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 475 Prace Mat. Zeszyt 19 (1977), 175--187

1976

51.
Mixed covariant derivative and conjugate connections, ANN. POLON. MATH. 32 (1976), no. 3, 235--271
50.
f-structures a noyau parallélisable, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 283 (1976), no. 7, Aiii, A495--A497
48.
Generalized canonical system for the generation of regular sets, (POLISH) PODSTAWY STEROWANIA 6 (1976), no. 2, 233--236
46.
On the boundedness condition involved in dilation theory, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 10, 877--881
45.
A generalization of Ostrowski's theorem on lacunary power series, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 569--574
44.
An extremal problem in a class of plurisubharmonic functions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 563--568

1975

43.
Analytic continuation of series of homogeneous polynomials of n complex variables, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. no. 17 (1975), 105--114
42.
Analytic continuation of harmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 17 (1975), 93-104
41.
On Hammerstein integral equations, ATTI ACCAD. NAZ. LINCEI REND. CL. SCI. FIS. MAT. NATUR. (8) 59 (1975), no. 1-2, 65--67 (1976)
40.
Remark on the Chaplygin method for parabolic equations in unbounded domains, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 403 Prace Mat. No. 17 (1975), 115--117

1974

39.
Effective formula for the crossnorm in complexified unitary spaces, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 47--53
38.
37.
Jerzy Ombach, A.Trzepizur
Stability of sets and motions in generalized pseudo-dynamical systems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 22 (1974), 153--155
36.
Jerzy Ombach, A.Trzepizur
Limit sets in pseudo-dynamical systems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 22 (1974), 157--160
35.
Criteria for analyticity in topological vector spaces, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 61--63
34.
Remarks on H-bounded subsets in Banach space, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 55--59
33.
Unitary dilation of two-parameter semi-groups of contractions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 22 (1974), 1011--1014
32.
On partial differential-functional inequalities of the first order, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 107--112
30.
Józef Siciak, N.T.Van
Remarques sur l'approximation polynomiale, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A 279 (1974), 95--98
29.
Holomorphic continuation of harmonic functions, COLLECTION OF ARTICLES DEDICATED TO THE MEMORY OF TADEUSZ WA?EWSKI. ANN. POLON. MATH. 29 (1974), 67--73

1973

28.
Connexions linéaires conjuguées, (FRENCH) ANN. POLON. MATH. 27 (1973), 167--180

1972

25.
Connexions conjuguées, COLLECTION OF ARTICLES COMMEMORATING WŁADYSŁAW 'SLEBODZINSKI. COLLOQ. MATH. 26 (1972), 193--206
24.
22.
Analytic functions in topological vector spaces, PROCEEDINGS OF THE FIFTH CONFERENCE ON ANALYTIC FUNCTIONS (UNIV. MARIAE CURIE-SKŁODOWSKA, LUBLIN, 1970). Ann. Univ. Mariae Curie-Skłodowska Sect. A 22-24 (1968/70), 165--166 (1972)
21.
Weak analytic continuation, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 20 (1972), 461--466

1971

20.
Remarks on algebraic properties of sequential machines, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 15, (1971), 47--59
19.
Quasianalytic functions of several complex variables, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 15 (1971), 135--145
18.
15.
Józef Siciak, J.Bochnak
Remarks on domains of holomorphy in topological vector spaces, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 9--12
14.
Approximation of functions of several complex variables by polynomials, (POLISH) WIADOM. MAT. (2) 12, no. 2, 285--294. (1971)
13.
Characteristic functionals and turbulent diffusion, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 785--789
12.
Diffusion by turbulent movements, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 791--797
11.
Turbulent diffusion and Hopf's equation based on the equation of Oseen's type, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 799--803

1970

10.
Decomposition of operator valued representations of Banach algebras, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 18 (1970), 321--324

1969

1968

7.
Remarks on J, GANCARZEWICZ'S PAPER: "ON COMMUTATIVE ALGEBRAIC OBJECTS OVER A GROUPOID" (ZESZYTY NAUK UNIW. JAGIELLON. PRACE MAT. no. 12 (1968), 19--25). Zeszyty Nauk. Uniw. Jagiellon. 403 Prace Mat. no. 17 (1975), 89--92
5.
A method of localization of implicit functions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 16 (1968) 937--942
4.
A numerical approach to a localization problem of implicit functions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 16 (1968), 943--946

1963

2.
On a certain sequence of ordinary differential equations, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 9 (1963) 89--91

1955